Devasted1.......you very well may be converting to Estrogen. I started TRT in January of 2011 using bio-identical creams. Tried that for two months and my T level went down, my estradiol went up, DHT went up, and DHEA decreased. All numbers going in the opposite direction than desired. Switched to injections two months later (Testosterone Cypionate 200mg/ml), and continued to the present at trial dosages and intervals until I got evened out. Also started taking Anastrazole(Arimidex), so conversion would be halted. Currently at 50 mg per week in divided doses. That's about
to change after I consulted Dr. Eugene Shippen on 7/11/12. He's going to start me on a regimen of HCG (Human Chorionic Gonadotrophin) which is supposed to jump start my endogenous production of T, and help realign my hormones. (That's another whole post I've been intending to write about
here shortly). But to answer your question: yes, you could be converting. The aromatse enzyme that converts T to E lies in the skin, and so topically applied TRT, whether it's bio-creams or Androgel/Testim can have the opposite effect on some guys. Try the shots and see what happens. It's trial and error. But my PSA has remained at <0.1 thorugh all of this, and I get checked regularly. TRT is not necessarily "gasoline on the fire" of prostate cancer in all cases.
Age 56 (biopsy & surgery)-PSA-3.9-Biopsy 8/19/08--4 of 12 cores positive; 5% involvement, Gleason 6 (3+3) 1/26/09-DaVinci Prostatectomy at Presbyterian Medical Center/HUP-Phila, PA-Dr. David Lee
Path. Report- G7 (3+4)Adenocarcinoma, no capsular involvement, seminal vesicles clear, lymph nodes clear, negative margins
Continent at 3 mos.------ED improving
PSA at 3 yrs-<0.1